# SDR ASMF201004004

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 24,527 hours, 14,869 cycles
- Engine: CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heater
- Part number: 118411934
- Part serial: YY081640Y
- Condition: Leaking
- Location: Fuel System
- Part time: 20,112 hours, 11,953 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RT ENGINE.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED AN ENGINE RUN TEST IAW MM 71-00-00, CONFIRMING THAT THE FUEL LEAK WAS WITHIN LIMITS IAW MM 71-71-00. ADDITIONALLY, AN OIL LEAK WAS FOUND IN THE OIL/ FUEL HEAT EXCHANGER OF LT ENGINE, SO IT WAS REPLACED IAW MM 79-21-02, TESTED CORRECT.

         



                  TONY: ENG CFM567B20 SHOWS IN JP MANUAL/ NOT IN DROP DOWN
